# SDR ASAA12511464

- Difficulty date: April 11, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 22,786 hours, 7,259 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL CRACKED AT FASTENER HOLES STA 345, LBL 11.  ACFT GROUNDED.  REMOVED CRACKED INTERCOSTAL IAW SRM 51-40-02 LOCATED DRILLED AND DEBURRED NEW INTERCOSTAL IAW SRM 51-40-05, INSTALLED NEW INTERCOSTAL AT STA 345, LBL 11 IAW SRM 51-40-02.
